# SDR SWAA2016062853308

- Difficulty date: May 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 33,481 hours, 16,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Collar
- Part number: C23102
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR COLLAR DAMAGED.  R & R COLLAR IAW MAINTENANCE.
